# SDR IPXA2017091421707

- Difficulty date: August 25, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT OVERWING UPPER FUEL TANK AFT WEB IS CRACKED AT BS 1372 AND RBL 80.  REPAIRED WEB IAW EO MD11-5710-65393-A.   MAJOR.
